Alert archive / Arizona / Red Flag Warnings in 2011
Red Flag Warning 6, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 28, 2011, 3:11 AM MST for 5 counties in Arizona. It took effect at Apr 29, 2011, 11:00 AM MST. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 28, 2011, 3:11 AM MST (10:11 UTC)
- In effect from
- Apr 29, 2011, 11:00 AM MST
- Expired
- Apr 29, 2011, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 11:35 AM MST | NON-TSTM WND GST 59 | Linden, AZ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3101 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
821 WWUS85 KFGZ 281011 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 311 AM MST THU APR 28 2011 AZZ107>118-137>140-282215- /O.UPG.KFGZ.FW.A.0005.110429T1800Z-110430T0300Z/ /O.NEW.KFGZ.FW.W.0006.110429T1800Z-110430T0300Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 311 AM MST THU APR 28 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU...MOGOLLON RIM...YAVAPAI COUNTY...BLACK MESA... COCONINO PLATEAU...NORTHERN GILA COUNTY...OAK CREEK AND SYCAMORE CANYON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY MORNING INTO EARLY FRIDAY EVENING. * 20-FOOT WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * RELATIVE HUMIDITY: FALLING TO 7-15 PERCENT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
4 follow-up statements
919 WWUS85 KFGZ 282138 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 238 PM MST THU APR 28 2011 AZZ107>118-137>140-291100- /O.CON.KFGZ.FW.W.0006.110429T1800Z-110430T0300Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 238 PM MST THU APR 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY... * AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU...MOGOLLON RIM...YAVAPAI COUNTY...BLACK MESA... COCONINO PLATEAU...NORTHERN GILA COUNTY...OAK CREEK AND SYCAMORE CANYON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY MORNING INTO EARLY FRIDAY EVENING. * 20-FOOT WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * RELATIVE HUMIDITY: FALLING TO 7-15 PERCENT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
938 WWUS85 KFGZ 291130 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 430 AM MST FRI APR 29 2011 AZZ107>118-137>140-292330- /O.CON.KFGZ.FW.W.0006.110429T1800Z-110430T0300Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 430 AM MST FRI APR 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU...MOGOLLON RIM...YAVAPAI COUNTY...BLACK MESA... COCONINO PLATEAU...NORTHERN GILA COUNTY...OAK CREEK AND SYCAMORE CANYON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS MORNING INTO EARLY EVENING. * 20-FOOT WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * RELATIVE HUMIDITY: FALLING TO 7-15 PERCENT BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
540 WWUS85 KFGZ 292246 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 346 PM MST FRI APR 29 2011 AZZ107>118-137>140-300300- /O.CON.KFGZ.FW.W.0006.000000T0000Z-110430T0300Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 346 PM MST FRI APR 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * AFFECTED AREA: WHITE MOUNTAINS...LITTLE COLORADO RIVER VALLEY...NORTHEAST PLATEAUS AND MESAS...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU...MOGOLLON RIM...YAVAPAI COUNTY...BLACK MESA... COCONINO PLATEAU...NORTHERN GILA COUNTY...OAK CREEK AND SYCAMORE CANYON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED INTO EARLY EVENING. * 20-FOOT WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY: AROUND 7-15 PERCENT RISING BACK UP ABOVE 15 PERCENT BY AROUND 800 PM MST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/FLAGSTAFF
560 WWUS85 KFGZ 300248 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 748 PM MST FRI APR 29 2011 AZZ107>118-137>140-300400- /O.EXP.KFGZ.FW.W.0006.000000T0000Z-110430T0300Z/ COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)- EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)- WHITE MOUNTAINS (FIRE WEATHER ZONE 117)- NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)- YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)- OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)- BLACK MESA AREA (FIRE WEATHER ZONE 139)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 748 PM MST FRI APR 29 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. WIND SPEEDS HAVE DECREASED BELOW CRITICAL FIRE WEATHER CRITERIA THIS EVENING...WHILE RELATIVE HUMIDITIES CONTINUE TO INCREASE. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. EXPECT BREEZY SOUTHWEST WINDS DECREASING AND SHIFTING TO NORTHERLY OVERNIGHT...WHILE RELATIVE HUMIDITIES CONTINUE TO INCREASE. $$ HTTP://WEATHER.GOV/FLAGSTAFF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 28, 3:00 AM MST, 11 minutes earlier.
Area forecast discussion, Apr 28, 3:00 AM MST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 AM MST THU APR 28 2011 .SYNOPSIS...SOUTHWEST WINDS WILL BE ON THE INCREASE TODAY AS A STORM SYSTEM APPROACHES. FOR FRIDAY...EXPECT WIDESPREAD WINDY CONDITIONS WITH WIND GUSTS OF 40 TO 55 MPH FRIDAY AS THE STORM CENTER MOVES ACROSS THE GREAT BASIN. ON SATURDAY...A MUCH COOLER AIR MASS WILL MOVE ACROSS THE AREA WITH HIGH TEMPERATURES 10 TO 15 DEGREES COOLER THAN ON FRIDAY. BY SUNDAY AND EARLY NEXT WEEK THE STORM WILL HEAD EASTWARD WITH WARMING DAYTIME TEMPERATURES AND DRY CONDITIONS. && .DISCUSSION...HIGH PRESSURE WILL HEAD EASTWARD AS A STORM SYSTEM CENTERED OVER THE PACIFIC NORTHWEST BEGINS TO TAKE SHAPE. THE MAIN IMPACT TODAY WILL BE STRENGTHENING PRESSURE GRADIENTS WITH SOUTHWEST WINDS OF 15-25 MPH GUSTING TO 30-40 MPH DEVELOPING DURING THE AFTERNOON. HIGH TEMPERATURES WILL WARM FURTHER AS SOUTHWEST FLOW ADVECTS WARMER AIR ACROSS ARIZONA. HOWEVER...WITH STRONG GUSTY WINDS...TEMPERATURE INCREASE WILL NOT BE APPARENT. OVERNIGHT...WINDS ALOFT WILL CONTINUE TO INCREASE WITH GUSTY WINDS ACROSS MOST AREAS OVERNIGHT. WINDS WILL BE PARTICULARLY STRONG ON THE EASTERN SIDE OF THE MOGOLLON RIM FROM THE HOUSEROCK VALLEY DOWN THROUGH DONEY PARK. WINDS WILL ALSO BE STRONG AND GUSTY ACROSS THE AREA JUST TO THE NORTH OF THE WHITE MOUNTAINS SUCH AS VERNON. ON FRIDAY...THE PACIFIC NORTHWEST LOW AND ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE GREAT BASIN. PERSISTENT AND STRONG UPWARD MOTION ACROSS THE FOUR CORNERS AREA WILL RESULT IN STRENGTHENING SURFACE PRESSURE GRADIENTS THROUGH THE DAY. IN ADDITION...WINDS ALOFT WILL STRENGTHEN IN ADVANCE OF THE STORM/COLD FRONT. AS A RESULT...EXPECTING SUSTAINED WINDS OF 25-35 MPH WITH GUSTS FROM 40-55 MPH DURING THE DAY FRIDAY. WINDS SHOULD GRADUALLY DIMINISH FRIDAY NIGHT. FOR SATURDAY...MODELS SHOW A SURFACE COLD FRONT MOVING ACROSS MOST OF NORTHERN ARIZONA BY SATURDAY MORNING...BUT CONTINUE TO DIFFER ON JUST HOW COLD IT WILL BE. IN GENERAL...MODELS HAVE BACKED OFF THE VERY COLDEST TEMPERATURES. HOWEVER..STILL THINK HIGH TEMPERATURES WILL BE FROM 10 TO 15 DEGREES COOLER THAN ON FRIDAY. OVERALL MODEL SOLUTIONS A BIT FURTHER NORTH WITH THE MID-LEVEL LOW CENTER. BUT STILL APPEARS TO BE ENOUGH COLD AIR ALOFT AND MOISTURE TO CONTINUE WITH A SLIGHT CHANCE OF DRY THUNDERSTORMS SATURDAY AFTERNOON AND EVENING NORTH OF A LINE FROM WINDOW ROCK TO PAGE. SURFACE WINDS WILL BE BRISK AND GUSTY OUT OF THE NORTH BEHIND THE FRONT. FROM SUNDAY THROUGH WEDNESDAY...SUNDAY MORNING WILL SEE LOW TEMPERATURES WELL BELOW NORMAL BEHIND THE STORM. OTHERWISE...DRY WEATHER IS EXPECTED THROUGH THE PERIOD. WARMER WEATHER AND LIGHTER WINDS ARE ANTICIPATED EARLY NEXT WEEK AS NORTHWEST FLOW ALOFT DEVELOPS. && .AVIATION...FOR THE 12Z PACKAGE...VFR CONDITIONS WITH MOSTLY CLEAR SKIES EXPECTED FOR THE NEXT 24 HOURS. BREEZY SOUTHWEST WINDS 10 TO 20 KTS WITH GUSTS UP TO 32 KTS TO DEVELOP 17Z-02Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER... A LOW PRESSURE TROUGH APPROACHING FROM THE NORTHWEST WILL BRING BREEZY SOUTHWEST WINDS TODAY AND WINDY CONDITIONS ON FRIDAY. THE STRONGER WINDS AND DRY CONDITIONS WILL BRING CRITICAL FIRE WEATHER TO MUCH OF THE AREA ON FRIDAY. SATURDAY THROUGH MONDAY... A LOW PRESSURE TROUGH WILL TRAVERSE THE WESTERN UNITED STATES SATURDAY THROUGH EARLY MONDAY...PUSHING EAST OF ARIZONA LATE MONDAY. BREEZY WINDS AND HIGH TEMPERATURES 5 TO 10 DEGREES BELOW NORMAL ARE EXPECTED SATURDAY AND SUNDAY...AND RETURNING TO NEAR NORMAL MONDAY. && .FGZ WATCHES/WARNINGS/ADVISORIES... ...RED FLAG WARNING FOR FRIDAY FROM 1100 AM UNTIL 800 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FIRE WEATHER ZONES 107>118-137>140. && PUBLIC..............MCCOLLUM AVIATION/FIRE WX....MAS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 27, 3:00 PM MST, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 PM MST WED APR 27 2011 AZZ004>018-037>040-280715- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 300 PM MST WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY NIGHT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE IN THE AREAS ALONG AND WEST OF HIGHWAY 89A FROM THE HOUSEROCK VALLEY THROUGH DONEY PARK. A WIND ADVISORY MAY BE NEEDED FOR THESE AREAS. FRIDAY...STRONG SOUTHWEST WINDS WILL RETURN TO ALL OF NORTHERN ARIZONA. SOUTHWEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH ARE ANTICIPATED. A WIND ADVISORY MAY BE NEEDED FOR MUCH OF THE AREA. LOW RELATIVE HUMIDITY LEVELS ACROSS IN SOME LOCATIONS MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY. SATURDAY THROUGH MONDAY...THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:42 PM MST | Wind Advisory | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.